# SDR TRAX200701874

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 24,452 hours, 21,419 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH AT 170 KNOTS WITH FLAPS SELECTED AND INDICATING 20 DEG, SELECTED FLAPS TO 30 DEG, RECEIVED FLAPS FAIL AT 20 DEG.  EN ROUTE TO SCE A/C DIVERTED TO MDT DUE TO MTC.  EMERGENCY EQUIPMENT ON STANDBY.
